Clomid-thoughts,experiences etc

Hello all, I was diagnosised with endo in August this year after a lap where they found stage 4 endo, a cyst which they couldn't remove in one of my ovaries but tubes looked fine.

Have since been to consultant in my area now (I've moved) and am being placed on IVF list as he said that it would unlikely to achieve pregnancy naturally.

Also found out I'm not ovulating so have started Clomid this month. Last pill was around 5 days ago and feel in much more discomfort in my lower pelvis than I've ever had. Usually my endo only affects me ( that's I realise!) when I'm due on and during my period, luckily the rest of my cycle I feel ok. But I'm in a lot of discomfort, I used to have lots of pelvic pain all the time prior to my lap but this has since stopped until now and this is much worse than it was.

I don't know if it's the tablets or is just endo getting worse and coming back as its been a f ew months.

Any thoughts? I'm willing to give it a go as if I can concieve naturally then it would be the greatest blessing. X

3 Replies

  • Hello cornburygirl,

    Sorry to hear you are having to go down the IVF route. Can totally sympathise as I am waiting to hear for an IVF appointment after many tests etc. Having to chase it up, which I am not surprised about as it seems always having to fight and chase when dealing with drs and endo! Sorry moan over!

    I too was found to not be ovulating and the gynae tried me on Clomid.. unfortunately with no luck/effect on improving my poor ovulation. I suffer with pains ,nausea, upset bowel, tiredness etc during "ovulation week" and the week leading up to and during period. And a lot of the time the weeks around these. I found the Clomid did seem to "irritate" my endo, making the symptoms worse. So I was glad when I was told not to continue taking it. I believe, but don't quote me on it, that people with endo taking Clomid makes their symptoms get worse.

    Like you I was willing to give it a go and see it through if it meant helping me to conceive. But for me it was not the case. Try stick with it and wait see what the blood tests say.

    I hope it works for you and wish you well with your attempts to conceive and wish you as many good endo days as possible x

  • Thank you for such a thoughtful reply. I've had some side effects this week such as 'dryness' which is awful especially when unexpected when the Ttc is on the cards!

    I've also had some awful headaches that haven't shifted and felt tired constantly which must be due to Clomid as nothing else routine wise has changed.

    I'm willing to give anything a go bit endo does feel more irritated.

    Thanks x

  • Hey! Sorry to hear you are having awful side effects. I'm on month 4 & I feel constantly exhausted, nauseous every morning & faint. I get bad ovary pain during ovulation & my actual periods are very heavy & even more painful than before (who knew there was another level of pain I could get to?!!).

    We are going to power through for another 2 months & then it's IVF for us too.

    I am trying to eat really healthily & make myself exercise but both are hard when you feel so drained.

    Good luck for the rest of your Clomid cycles. Let us know how you get on. Xx

You may also like...